RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2005, Volume 196, Number 12, Pages 85–98 (Mi msb1443)  

This article is cited in 1 scientific paper (total in 2 paper)

Absolute completeness of systems of exponentials on convex compact sets

I. F. Krasichkov-Ternovskiia, G. N. Shilovab

a Institute of Mathematics with Computing Centre, Ufa Science Centre, Russian Academy of Sciences
b Vologda State Pedagogical University

Abstract: Approximation using linear combinations of exponentials with special constraints on the coefficients is investigated. A sufficient condition for such approximation is stated in simple geometric terms.

DOI: https://doi.org/10.4213/sm1443

Full text: PDF file (315 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2005, 196:12, 1801–1814

Bibliographic databases:

UDC: 517.53
MSC: 46E15, 30E10
Received: 01.11.2004 and 23.05.2005

Citation: I. F. Krasichkov-Ternovskii, G. N. Shilova, “Absolute completeness of systems of exponentials on convex compact sets”, Mat. Sb., 196:12 (2005), 85–98; Sb. Math., 196:12 (2005), 1801–1814

Citation in format AMSBIB
\Bibitem{KraShi05}
\by I.~F.~Krasichkov-Ternovskii, G.~N.~Shilova
\paper Absolute completeness of systems of exponentials on convex compact sets
\jour Mat. Sb.
\yr 2005
\vol 196
\issue 12
\pages 85--98
\mathnet{http://mi.mathnet.ru/msb1443}
\crossref{https://doi.org/10.4213/sm1443}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2225207}
\zmath{https://zbmath.org/?q=an:1146.46016}
\elib{http://elibrary.ru/item.asp?id=9154709}
\transl
\jour Sb. Math.
\yr 2005
\vol 196
\issue 12
\pages 1801--1814
\crossref{https://doi.org/10.1070/SM2005v196n12ABEH003740}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000235973300010}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-33645142186}


Linking options:
  • http://mi.mathnet.ru/eng/msb1443
  • https://doi.org/10.4213/sm1443
  • http://mi.mathnet.ru/eng/msb/v196/i12/p85

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. B. Sherstyukov, “Dual characterization of absolutely representing systems in inductive limits of Banach spaces”, Siberian Math. J., 51:4 (2010), 745–754  mathnet  crossref  mathscinet  isi  elib  elib
    2. “Igor Fedorovich Krasichkov-Ternovskii (13.02.1935–08.03.2012)”, Ufimsk. matem. zhurn., 4:3 (2012), 187–192  mathnet
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:262
    Full text:91
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019